MathSciNet Relay Station
MathSciNet bibliographic data
MR974906 (90f:11034) 11F99 (12H05 20F38 20G20 33A35)
Beukers, F.; Heckman, G. Monodromy for the hypergeometric function $\sb nF\sb {n-1}$. Invent. Math. 95 (1989), no. 2, 325–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement